# SDR SIMA20140305010

- Difficulty date: March 5, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N828AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145604
- Aircraft time: 28,692 hours, 25,453 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Scratched
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX DOOR HAS A SCRATCH THAT MEASURES 2 1/4 INCHES L  X  1/8 INCH W X .005 INCHES DEEP, 5/8 INCH FROM AFT EDGE & 8 INCHES FROM THE BOTTOM.  PERFORMED REPAIR OF SCRATCH ON MAIN PAX DOOR IAW ERS-EM-5200-095.
